# SDR ANCF200100003

- Difficulty date: January 7, 2001
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N535AW
- Make and model: Boeing 767-33A
- Aircraft serial: 25535
- Aircraft time: 25,055 hours, 7,024 cycles
- Engine: Pwa PW4060
- System (JASC): 3140 · Central Computers
- Part: Computer
- Condition: Loose
- Stage of operation: TO
- How discovered: W
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL CAPT'S ADI AND HSI SCREENS WENT BLANK WHEN AIRCRAFT ROLLED OVER IRREGULARITIES ON RUNWAY, DURING TAXI BACK TO GATE INSTRUMENTS WENT BACK TO NORMALCORRECTIVE ACTIONTHE EICAS COMPUTER AND LH SYMBOL GENERATOR WERE ADJUSTED ON RACK, ALSO WERE ADJUSTED AND CLEANED EICAS & EFIS DISPLY'S. IAW AMM 31-41-00 AND 34-22-00
